# SDR DLM88011530

- Difficulty date: September 14, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N962DL
- Make and model: Doug MD-88
- Aircraft serial: 49981
- Aircraft time: 32,104 hours, 25,541 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833703
- Part serial: B51532
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE THE NOSE GEAR DID NOT RETRACT.  RED LIGHT WAS ON AND BOTH MAIN LIGHTS WERE EXTINGUISHED.  REPLACED LOCK SENSOR.
